# SDR DALA2025111008184

- Difficulty date: November 10, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 20,531 hours, 2,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR PRESSURE LOW.   SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-15. (8023086)
